Advertisement

Arkiv för Matematik

, Volume 28, Issue 1–2, pp 301–310 | Cite as

BMO estimates for lacunary series

  • Elizabeth Kochneff
  • Yoram Sagher
  • Kecheng Zhou
Article

Abstract

We proveBMO andL p norm inequalities inR n for lacunary Walsh and generalized trigonometric series.

Keywords

Trigonometric Series Norm Inequality Walsh Function Lacunary Sequence Lacunary Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    John, F. andNirenberg, L., On functions of bounded mean oscillation,Comm. Pure Appl. Math.,14 (1961), 415–426.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Sadosky, C.,Interpolation of operators and singular integrals, Marcel Dekker, New York, 1979.MATHGoogle Scholar
  3. 3.
    Sagher, Y. andZhou, K., Local norm inequalities for lacunary series,to appear.Google Scholar

Copyright information

© Institut Mittag-Leffler 1990

Authors and Affiliations

  • Elizabeth Kochneff
    • 1
  • Yoram Sagher
    • 1
  • Kecheng Zhou
    • 1
  1. 1.Department of Mathematics, Statistics and Computer ScienceUniversity of Illinois at ChicagoChicagoUSA

Personalised recommendations